Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 
 

 

Cauchy-type integrals and singular measures


Author: V. V. Kapustin
Translated by: the author
Original publication: Algebra i Analiz, tom 24 (2012), nomer 5.
Journal: St. Petersburg Math. J. 24 (2013), 743-757
MSC (2010): Primary 47B35; Secondary 30H10
DOI: https://doi.org/10.1090/S1061-0022-2013-01263-5
Published electronically: July 24, 2013
MathSciNet review: 3087821
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In an earlier paper by the author it was shown that, in the case of rank-two commutators the problem of existence of an averaged wave operator for a pair of unitary operators whose spectral measures are singular with respect to the Lebesgue measure can be rewritten in terms of Cauchy-type integrals. The approach to the problem presented in the paper is based upon truncated Toeplitz operators, convergence is analyzed in terms of their symbols, and the results obtained are applied to the boundary behavior of functions belonging to $ \ast $-invariant subspaces of the Hardy class $ H^2$.


References [Enhancements On Off] (What's this?)

  • 1. V. V. Kapustin, Averaging wave operators on the singular spectrum, Funktsional. Anal. i Prilozhen. 46 (2012), no. 2, 24-36; English transl. in Funct. Anal. Appl. 46 (2012), no. 2. MR 2977898
  • 2. N. K. Nikol'skiĭ, Lectures on the shift operator, Nauka, Moscow, 1980; English transl., Treatise on the shift operator. Spectral function theory, Grundlehren Math. Wiss., Bd. 273, Springer-Verlag, Berlin, 1986. MR 0575166 (82i:47013); MR 0827223 (87i:47042)
  • 3. D. N. Clark, One dimensional perturbations of restricted shifts, J. Anal. Math. 25 (1972), 169-191. MR 0301534 (46:692)
  • 4. A. G. Poltoratskiĭ, The boundary behavior of pseudocontinuable functions, Algebra i Analiz 5 (1993), no. 2, 189-210; English transl., St. Petersburg Math. J. 5 (1994), no. 2, 389-406. MR 1223178 (94k:30090)
  • 5. D. Sarason, Algebraic properties of truncated Toeplitz operators, Oper. Matrices 1 (2007), no. 4, 491-526. MR 2363975 (2008i:47060)
  • 6. V. V. Kapustin, On wave operators on the singular spectrum, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 376 (2010), 48-63; English transl., J. Math. Sci. (N. Y.) 172 (2011), no. 2, 207-214. MR 2749285 (2012c:47030)
  • 7. R. V. Bessonov, Past and future wave operators on the singular spectrum, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 389 (2011), 5-20; English transl., J. Math. Sci. (N. Y.) 182 (2012), no. 5, 587-594. MR 2822526 (2012h:47026)
  • 8. J. Karamata, Über die Hardy-Littlewoodschen Umkehrungen des Abelschen Stetigkeitssatzes, Math. Z. 32 (1930), 319-320. MR 1545168
  • 9. M. I. Kadec and A. Pełczyński, Bases, lacunary sequences and complemented subspaces in the spaces $ L_p$, Studia Math. 21 (1961/1962), 161-176. MR 0152879 (27:2851)
  • 10. S. V. Kisliakov, What is needed for a 0-absolutely summing operator to be nuclear? Complex Analysis and Spectral Theory (Leningrad, 1979/1980), Lecture Notes in Math., vol. 864, Springer, Berlin-New York, 1981, pp. 336-364. MR 643385 (83c:47035)
  • 11. A. B. Aleksandrov, Multiplicity of boundary values of inner functions, Izv. Akad. Nauk Armyan. SSR Ser. Mat. 22 (1987), no. 5, 490-503. (Russian) MR 931885 (89e:30058)
  • 12. C. Liaw and S. Treil, Rank one perturbations and singular integral operators, J. Funct. Anal. 257 (2009), no. 6, 1947-1975. MR 2540995 (2010m:42031)
  • 13. P. R. Ahern and D. N. Clark, Radial limits and invariant subspaces, Amer. J. Math. 92 (1970), no. 2, 332-342. MR 0262511 (41:7117)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 47B35, 30H10

Retrieve articles in all journals with MSC (2010): 47B35, 30H10


Additional Information

V. V. Kapustin
Affiliation: St. Petersburg Branch, Steklov Mathematical Institute, Russian Academy of Sciences Fontanka 27, Saint Petersburg 191023, Russia
Email: kapustin@pdmi.ras.ru

DOI: https://doi.org/10.1090/S1061-0022-2013-01263-5
Keywords: Cauchy-type integrals, Clark measures, truncated Toeplitz operators, averaged wave operators
Received by editor(s): March 1, 2012
Published electronically: July 24, 2013
Additional Notes: The author was partially supported by RFBR (grant no. 11-01-00584)
Article copyright: © Copyright 2013 American Mathematical Society

American Mathematical Society